# SDR 2004FA0000836

- Difficulty date: March 29, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N8127K
- Make and model: Piper PA-32-300
- Aircraft serial: 327940268
- Engine: Lyc IO540*
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 84100020301
- Condition: Malfunctioned
- Location: Gps/Waas
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS RECEIVER WAS INSTALLED AS PART OF THE EFIS-SV SYSTEM.  AFTER APPROXIMATELY 30 HOURS OF OPERATION FOLLOWING THE INSTALLATION, AN LOI MESSAGE DISPLAYED ON THE INTEGRATED DISPLAY UNIT (IDU).  THE RECEIVER WAS REPLACED, AND THE ERROR MESSAGE WAS NO LONGER DISPLAYED, AND THE SYSTEM FUNCTIONED NORMALLY.  GPS/WAAS RECEIVER, SN 4048218.
